# SDR REXA2017060200653

- Difficulty date: June 2, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 26,271 hours, 23,872 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200204111
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL COMING FROM BACK OF AIRCRAFT. FOUND IT WAS PACK 2 OVERHEAT 120 C. DEFER RT A/C PACK PER MEL 21-51-01 CAT C. R&R FAN BYPASS CHECK VALVE IAW AMM 21-52-07 DID NOT FIX. R&R ACM IAW AMM 21-51-10. OPS CHECK GOOD IAW AMM 21-51-00 MMO2 UPDATED PLACARD REMOVED.
